MathSciNet Relay Station
MathSciNet bibliographic data
MR2376200 35L60 (35B25 35L67 76L05 76W05)
Gues, Olivier; Métivier, Guy; Williams, Mark; Zumbrun, Kevin Viscous boundary value problems for symmetric systems with variable multiplicities. J. Differential Equations 244 (2008), no. 2, 309–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement